# SDR HALA2019121700520

- Difficulty date: December 16, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8578
- Aircraft time: 3,669 hours, 718 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ENG 1 FIRE LOOP A FAULT ON DESCENT INTO HNL. // REMOVED ENG 1 FDU 1 FOR TROUBLESHOOTING. REINSTALLED SAME. OPS CHK PENDING. CB'S Q38, Q39, A06, A07 PULLED + COLLARED. OPS CHK PENDING. FOUND HARDWARE NOT SECURED ON FIRE DETECTOR LOOP 1 AGB (4002WD1). REMOVED AND REPLACED DETECTOR 4002WD1 PER AMM 26-12-17. OPS CHECK GOOD. OK TO CONT. SERVICE.
